Alert archive / Oregon / Wind Advisories in 2016
Wind Advisory 6, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Jan 13, 2016, 6:25 PM PST for Curry County, Jackson County, Josephine County, Oregon; Siskiyou County, California. It took effect at Jan 14, 2016, 12:00 PM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2016, 6:25 PM PST (02:25 UTC)
- In effect from
- Jan 14, 2016, 12:00 PM PST
- Expired
- Jan 14, 2016, 6:28 PM PST
- In force
- 6 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Curry County, OR, Jackson County, OR, Josephine County, OR
The radar
The Medford radar (KMAX), 47 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 2.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
805 WWUS76 KMFR 140225 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 625 PM PST WED JAN 13 2016 CAZ081-083-141430- /O.NEW.KMFR.WI.Y.0006.160114T2000Z-160115T0600Z/ CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 625 PM PST WED JAN 13 2016 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM PST THURSDAY. * WINDS: SOUTHEAST 35 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING: LATE THURSDAY MORNING PEAKING IN THE MIDDLE OF THURSDAY AFTERNOON...THEN SUBSIDING THURSDAY EVENING. * LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR...WEED AND LAKE SHASTINA. * IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FB
5 follow-up statements
876 WWUS76 KMFR 140346 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 746 PM PST WED JAN 13 2016 CAZ083-140500- /O.CAN.KMFR.WI.Y.0006.160114T2000Z-160115T0600Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 746 PM PST WED JAN 13 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY FOR NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY. $$ CAZ081-141600- /O.CON.KMFR.WI.Y.0006.160114T2000Z-160115T0600Z/ CENTRAL SISKIYOU COUNTY- 746 PM PST WED JAN 13 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PST THURSDAY. * WINDS: SOUTHEAST 35 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING: LATE THURSDAY MORNING PEAKING IN THE MIDDLE OF THURSDAYAFTERNOON...THEN SUBSIDING THURSDAY EVENING. * LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR...WEED AND LAKE SHASTINA. * IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FB
331 WWUS76 KMFR 141155 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 355 AM PST THU JAN 14 2016 ORZ024-026-150000- /O.EXB.KMFR.WI.Y.0006.160114T2100Z-160115T0600Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...CAVE JUNCTION...MEDFORD...ASHLAND 355 AM PST THU JAN 14 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH IN THE MEDFORD/ASHLAND AREA AND SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH IN THE SOUTHERN ILLINOIS VALLEY. * TIMING: LATE MORNING PEAKING IN THE MIDDLE OF THIS AFTERNOON...THEN SUBSIDING THIS EVENING. * LOCATIONS INCLUDE: THE ROGUE VALLEY FROM MEDFORD SOUTH AND THE SOUTHERN ILLINOIS VALLEY. * IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ081-150000- /O.EXT.KMFR.WI.Y.0006.160114T2100Z-160115T0600Z/ CENTRAL SISKIYOU COUNTY- 355 AM PST THU JAN 14 2016 ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. * WINDS: SOUTHEAST 35 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING: LATE MORNING PEAKING IN THE MIDDLE OF THIS AFTERNOON...THEN SUBSIDING THIS EVENING. * LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR...WEED AND LAKE SHASTINA. * IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SVEN
256 WWUS76 KMFR 142215 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 215 PM PST THU JAN 14 2016 CAZ081-ORZ024-026-150600- /O.CON.KMFR.WI.Y.0006.000000T0000Z-160115T0600Z/ CENTRAL SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY- INCLUDING THE CITIES OF...CAVE JUNCTION...MEDFORD...ASHLAND 215 PM PST THU JAN 14 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS: SOUTHEAST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: WINDS ARE NEAR THEIR PEAK AND WILL SUBSIDE THIS EVENING. * LOCATIONS INCLUDE: CAVE JUNCTION...MEDFORD...ASHLAND...AND THE NORTHERN PORTION OF THE SHASTA VALLEY. * IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
949 WWUS76 KMFR 142242 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 242 PM PST THU JAN 14 2016 ORZ024-142345- /O.CAN.KMFR.WI.Y.0006.000000T0000Z-160115T0600Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 242 PM PST THU JAN 14 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. SOME BREEZY SOUTH WINDS WILL BE POSSIBLE THROUGHOUT THE EVENING...BUT ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED. $$ CAZ081-ORZ026-150600- /O.CON.KMFR.WI.Y.0006.000000T0000Z-160115T0600Z/ CENTRAL SISKIYOU COUNTY-JACKSON COUNTY- INCLUDING THE CITY OF...ASHLAND 242 PM PST THU JAN 14 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS: SOUTHEAST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: WINDS ARE NEAR THEIR PEAK AND WILL SUBSIDE THIS EVENING. * LOCATIONS INCLUDE: ASHLAND...AND THE NORTHERN PORTION OF THE SHASTA VALLEY. * IMPACTS: STRONG WINDS WILL PRODUCE WIND BLOWN DEBRIS AND DRIVING DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BS
046 WWUS76 KMFR 150228 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 628 PM PST THU JAN 14 2016 CAZ081-ORZ026-150330- /O.CAN.KMFR.WI.Y.0006.000000T0000Z-160115T0600Z/ CENTRAL SISKIYOU COUNTY-JACKSON COUNTY- 628 PM PST THU JAN 14 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY FOR JACKSON COUNTY AND THE SHASTA VALLEY. $$ FB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Jan 13, 3:15 PM PST, 3 hours 10 minutes earlier.
Area forecast discussion, Jan 13, 3:15 PM PST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
315 PM PST WED JAN 13 2016
.SHORT TERM...WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...THE
BLANKET OF SHOWERS OCCURRING OVER OUR FORECAST AREA WILL CONTINUE
TO TAPER OFF THIS EVENING AS A SHORTWAVE MOVES THROUGH OUR
FORECAST AREA. MODELS ARE IN GREAT AGREEMENT REGARDING A SHORT
BREAK IN THE PRECIPITATION TONIGHT BEFORE THE NEXT FRONTAL SYSTEM
COMES IN ON THURSDAY MORNING. THIS WILL PRODUCE PERIODS OF LIGHT
RAIN AND LIGHT TO MODERATE SNOW TOMORROW INTO EARLY FRIDAY
MORNING. RAINFALL AMOUNTS WILL BE UP TO AN INCH NEAR THE COAST AND
LOWER INLAND. A BULLSEYE OF LOWER PRECIPITATION AMOUNTS IS
EXPECTED FOR THE ROGUE VALLEY, THE SHASTA VALLEY, AND AREAS OF THE
UMPQUA BASIN WHERE SOUTHERLY WINDS COULD CREATE A BIT OF
DOWNSLOPING AND DRYING FOR THESE AREAS.
MEANWHILE, SNOW AMOUNTS ARE FORECAST TO BE BETWEEN 5 AND 10
INCHES IN AREAS ABOVE 3000 FEET. IN ADDITION TO THE PRECIPITATION,
WINDS ARE EXPECTED TO BE RATHER STRONG FOR THE EAST SIDE AS WELL
AS THE COAST AND THE SHASTA VALLEY DURING THIS TIME PERIOD. AS A
RESULT, WE HAVE ISSUED A WINTER WEATHER ADVISORY FOR AREAS OF THE
EAST SIDE AND NORTHERN CALIFORNIA ABOVE 3000 FEET.
THIS FRONT WILL BE QUICK MOVING AND PRECIPITATION WILL TAPER OFF
FRIDAY MORNING. THIS PATTERN OF LIGHT TO MODERATE PRECIPITATION
WILL CONTINUE WITH SHORT BREAKS THROUGH THE WEEKEND. ALTHOUGH
THERE WILL BE BREAKS IN THE PRECIPITATION OCCURRING ON FRIDAY
MORNING, THERE SHOULD BE ENOUGH MIXING FROM THE PREVIOUS SYSTEM
THAT FOG IS NOT EXPECTED TO DEVELOP, AND THIS WILL ALLOW
TEMPERATURES TO BE AROUND AVERAGE (OR MAYBE SLIGHTLY ABOVE
AVERAGE) FOR THIS TIME OF YEAR. -SCHAAF.
.LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT...MODELS START OUT IN
GOOD AGREEMENT WITH THE COLD FRONT APPROACHING THE COAST SUNDAY.
WIND...TEMPERATURE...AND QPF FIELDS ARE VERY SIMILAR AND GEFS OUTPUT
HAS LOW TO MODERATE STANDARD DEVIATION AMONGST MEMBERS.
THEREFORE...WE HAVE INCREASED CONFIDENCE IN A STRONG COLD FRONT
BRINGING PERIODS OF HEAVY RAIN AND HIGH WINDS TO PORTIONS OF THE
FORECAST AREA SUNDAY INTO MONDAY MORNING. FORECAST WINDS HAVE BEEN
INCREASED AT THE COAST...SHASTA AND ROGUE VALLEYS...AND EAST OF THE
CASCADES. SNOW LEVELS WITH THIS SYSTEM WILL BE ABOUT 5000 FEET SO
SNOWPACK SHOULD CONTINUE TO BUILD...ESPECIALLY OVER NORTHERN
CALIFORNIA.
LATE ON MONDAY THE EC AND GFS DIVERGE...WITH THE EC CONTINUING TO
STREAM MOISTURE INTO NORTHERN CALIFORNIA WHILE THE GFS TRANSITIONS
TO DRIER...WESTERLY FLOW ALOFT. OF NOTE...THE GEFS STANDARD
DEVIATION FOR H5 HEIGHTS INCREASES SHARPLY BY LATE MONDAY...AND
FORECAST CONFIDENCE IN DETAILS FROM LATE MONDAY INTO TUESDAY NIGHT
DIMINISHES. WHILE THE EC GRADUALLY DRIES OUT THE FORECAST AREA
MONDAY NIGHT INTO TUESDAY NIGHT...THE GFS BRINGS A CLOSED LOW INTO
THE NORTHERN CALIFORNIA ON TUESDAY ALONG WITH MODERATE TO HEAVY
PRECIPITATION FOR MOST OF THE FORECAST AREA. WE HAVE BLENDED THESE
TWO SOLUTIONS WHILE THE CONFIDENCE REMAINS LOW.
ON WEDNESDAY OPERATIONAL MODELS AND GEFS OUTPUT BOTH SUGGEST WITH
CONFIDENCE THAT DRYING CONDITIONS ARE EXPECTED BEFORE ANOTHER
WEATHER SYSTEM ARRIVES LATE WEDNESDAY OR THURSDAY.
&&
.AVIATION....FOR THE 13/18Z TAF CYCLE. IFR CIGS AT THE COAST
SHOULD IMPROVE TO MVFR THIS AFTERNOON...AND VFR THIS EVENING.
INLAND VFR CONDITIONS ARE EXPECTED WITH MVFR CIGS EXPECTED IN
SHOWERS LATE THIS MORNING INTO EARLY THIS EVENING. MOST GUIDANCE
SUGGESTS VFR CONDITIONS IN WEST SIDE VALLEYS TONIGHT...THOUGH
CONFIDENCE IS ONLY MODERATE GIVEN PLENTY OF LOW LEVEL MOISTURE AND
THIS BEING A FAVORABLE TIME OF YEAR FOR LATE NIGHT/EARLY MORNING
IFR CONDITIONS IN WEST SIDE VALLEYS. SK
&&
.MARINE....UPDATED 300 PM PST WEDNESDAY 13 JAN 2016...WEAK HIGH
PRESSURE THIS EVENING WILL GIVE WAY TO ANOTHER STRONG SYSTEM EARLY
THURSDAY MORNING. THERE IS SOME UNCERTAINTY REGARDING THE MAXIMUM
WINDS WITH THIS FRONT, MOSTLY IN REGARDS TO THE TRACK OF THE
SURFACE LOW TO OUR NORTH. HOWEVER, AS A STRONG COASTAL JET IS
LIKELY TO DEVELOP, HAVE UPGRADED THE WATCH TO A GALE WARNING
ACROSS MUCH OF THE COASTAL WATERS, WITH A NARROW STRIP OF MARGINAL
STORM FORCE WINDS BETWEEN GOLD BEACH AND CAPE ARAGO. WINDS WILL
EASE THURSDAY EVENING, BUT HEAVY SWELL WILL CONTINUE TO PRODUCE
STEEP SEAS THROUGH FRIDAY. ANOTHER STRONG SYSTEM IS EXPECTED
SATURDAY MORNING, WITH HEAVY LONG PERIOD SWELL SATURDAY AFTERNOON
INTO SUNDAY. ACTIVE WEATHER WILL CONTINUE INTO EARLY NEXT WEEK.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR
ORZ027>031.
WINTER WEATHER ADVISORY FROM 10 AM THURSDAY TO 4 AM PST FRIDAY
FOR ORZ025-027>031.
STORM WARNING FROM 4 AM TO 7 PM PST THURSDAY FOR ORZ021.
CA...WINTER WEATHER ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR
CAZ080-082-083-085.
WINTER WEATHER ADVISORY FROM 10 AM THURSDAY TO 4 AM PST FRIDAY
FOR CAZ080>085.
PACIFIC COASTAL WATERS...HAZARDOUS SEAS WARNING FROM 7 PM THURSDAY
TO 4 PM PST FRIDAY FOR PZZ350-356-370-376.
STORM WARNING FROM 4 AM TO 7 PM PST THURSDAY FOR
PZZ350-356-370-376.
GALE WARNING FROM 4 AM TO 7 PM PST THURSDAY FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST THURSDAY
FOR PZZ350-356-370-376.
BMS/NSK/BPNIn the hours before
Local storm report, Jan 13, 3:05 PM PST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
305 PM PST WED JAN 13 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HEAVY RAIN 5 NNW WILDERVILLE 42.46N 123.49W
01/13/2016 M1.00 INCH JOSEPHINE OR TRAINED SPOTTER
1 INCH OF RAIN SINCE 0600 THIS MORNING.
OBSERVER LOCATION 17 MI WEST OF TOWN.
&&
NSKLocal storm report, Jan 13, 3:39 PM PST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
339 PM PST WED JAN 13 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 2 ESE ASHLAND 42.18N 122.66W
01/13/2016 M0.30 INCH JACKSON OR TRAINED SPOTTER
6 HOUR RAINFALL BETWEEN 3 AM - 9 AM PST.
OBSERVER LOCATION 2 MI. S. OF ASHLAND
AIRPORT.
&&
FBLocal storm report, Jan 13, 6:11 PM PST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
611 PM PST WED JAN 13 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 2 WSW OBRIEN 42.06N 123.73W
01/13/2016 M2.90 INCH JOSEPHINE OR TRAINED SPOTTER
15 HOUR RAINFALL FROM 3 PM PST TUESDAY TO 6
PM PST WEDNESDAY. OBSERVER LOCATION 1.6
MILES FROM HWY 199 IN O BRIEN.
&&
FBThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 9:22 PM PST | High Surf Warning | MFR | Coos, Curry, Douglas | 6 hr |
| Jan 14, 3:26 AM PST | Small Craft Advisory for Hazardous Seas | MFR | 11 hr | |
| Jan 14, 3:34 AM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 15 hr |
| Jan 14, 2:42 PM PST | Gale Watch | MFR | 12 hr |
Nearby
Wind Advisories in Oregon, 2016Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.